# SDR DALA2025062604774

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 94,883 hours, 44,029 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3250.  TWO  FLT ATTENDANTS REPORTED DIRTY SOCK SMELL IN AFT CABIN ROW 31 TO AFT GALLEY. DISSIPATED ON ITS OWN AS WERE ANALYZING IT. C/A: C/W WORK CARDS 7900-2001, 0550-2002, AND 2100-2007. FOUND LOOSE B-NUT ON HYDRAULIC LINE AND RESECURED. NO FURTHER LEAKS NOTED. RAN ENGINES AND PACKS FOR 20 MIN. NO SMELLS DETECTED. ALSO R/R BOTH RECIRCULATION FILTERS PER A320 AMM 21-21 A/C OK FOR SVC. (LP: 7352608)
